# SDR IPXA2022031380060

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 86,859 hours, 17,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AENTRY DOOR LIGHT ON OVHD PNL INTERMITTENT ON IN CRUISE FLIGHT. NO EICAS MSG.OPS CHECK ON CREW ENTRY DOOR IAW AMM 52-11-00-715-128 REV 135.05 TESTED SATIS. THIS CLEARS M775632
